It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 98 for zoloft making anxiety worse. (0.025 seconds)


... Started taking Zoloft this september. The first 2 weeks of zoloft was horrible. I had really bad anxiety plus sleep issues. Before i was prescribed i made an exceptional effort to be prescribed Xanax for the time being while i was kicking in. ... (18 replies)
... The doctor said to hang in there and I did. I am so glad I did too. I feel fine now. My only problem with zoloft is sleeplessness and some sexual side effects. The are tolerable. ... (18 replies)
... I totally agree with both, starting Zoloft...expect side affects, but it should go away within 2 weeks. If Zoloft works with you, it should be well worth it. Ativan works very well for the beginning of Zoloft use, talk to your doctor about it. ... (18 replies)

... I am finding zoloft is making me more anxious on it, than when I am not taking it. When I accidently miss a dose, I am fine, but as soon as I start to take it, I am feeling very anxious. ... (18 replies)
... It will give you anxiety for around 2 weeks, go figure why a anti anxiety drug will give you anxiety! It gave me terrible anxiety for a few weeks. But it will pass. Maybe you can call your doctor and get some ativan or xanax to get through if it's really bothering you. ... (18 replies)
... Quick update: Last few days I am suffering from a strange problem, where I am being completely and utterly over paranoid. This seems to be led on by the fact that I am misinterpreting things completely, I am not sure how and why, but it seems really bad since being on zoloft. I keep misunderstanding what people are saying to me, and what I read, various things like that. (18 replies)
... That is the same thing as Zoloft right? ... (18 replies)
... Allsorts, I felt the exact same way when I first started the Zoloft, I thought I was losing my sanity and I didn't know what was real or fake. Please trust me when I tell you it will get better. However if you feel that bad then I would suggest going to the ER. I went one night and they gave me some medicine and checked me out and just talking to the doc and getting the... (18 replies)
... It's so unbearable, last night I cried myself to sleep, and I hardly ever cry. I just feel so emotionally sensitive and feel nothing but hurt inside. EDIT: Question: Has anyone experienced numbness in the hands/arms while taking an anti-depressant? Zoloft has made my hands numb sometimes, which is slightly worrying. (18 replies)
... I certainly feel like I desperately need to either change medication or have something to work in conjunction with zoloft like an anxiolytic but I just can't get an appointment to see a doctor. ... (18 replies)
... Forget asking him for it, tell him. Say I am suffering right now and it's really affecting the quality of my life. You should not have to just tough it out right now, especially at the beginning. it's torture. Say I have tried every breathing exercise their is and none help with these terrible anxious side affects. Usually once that quality of life thing they give in. If I... (18 replies)
... I hope my doctor will give me something to combat my anxiety. Many doctors seem very reluctant to prescribe anti-anxiety meds, in my experience. (18 replies)
... Some medications can cause the numbness as well as anxiety and panic. ... (18 replies)
... It did give me some extra anxiety in the beginning but has tapered off. ... (18 replies)
... ey aren't bad, just the common ones they list on the label, but we anxious people don't like anything! Of course, I also have the Ativan to take, but since this Zoloft already makes me feel out of it, I don't need anything else making it worse. ... (13 replies)
... yep, same thing. (18 replies)
... That would be great if I could George, especially gaining the courage to do such a thing! Plus, I wouldn't want to take up a doctor's time on me when he could be helping a real emergency. (18 replies)
... I'm taking it during the day. I have tried AD's at night in the past and they just don't work for me - I get restless legs! However, I suppose I could give this one a shot a night I suppose. (18 replies)
... Hang in there. It will get better. We all had the same thing when we started it seems so hang in a little longer until you can get an appointment. Make sure you are releasing this extra energy. Go for a walk/run, go to the gym. Get yourself focused on something like a project, read, crossword puzzles. Can you call another doctor? (18 replies)
... Thanks for your kind words. Very uplifting :) (18 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 06:01 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!